Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On bactrum for serratia in the nasal cavity. Suffering from Laryngitis. Taking narcotics for orthopedic problems. Is the infection due to prolonged use of antibiotics?

I have serriatia in my nasal cavities and been on bactrum for 20 days and 10 days on Cipro. First the culture came back Ecoli. A few days later the culture came back Serratia liquificiens. I have larangytis for 11 months. My whole body aches, and I am on strong narcotics for ortho. issues. Is it possible the bacterial infection is causing the aches and pains or being on antibiotics for so long? What do you suggest?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A persistent infection can cause systemic symptoms of body aches like you are having. Taking a healthy diet with moderate amount of exercise and vitamin C supplements can help you. This is likely to subside in 3-5 days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor